# SDR SWAA2025051369467

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 58,952 hours, 30,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR RETAINER CLIPS LOOSE; GIT BAR COMING OUT WHEN DOOR OPENED<[01] TIGHTENED RETAINER CLIPS FOR THE GIRT BAR IN REFERENCE TO SIP
